Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Aug 18, 2015, 8:09 PM CDT for Wilcox County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 8:09 PM CDT (01:09 UTC)
- Expired
- Aug 19, 2015, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Wilcox County, AL
The radar
The Birmingham radar (KBMX), 129 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
416
WGUS54 KMOB 190109
FFWMOB
ALC131-190715-
/O.NEW.KMOB.FF.W.0016.150819T0109Z-150819T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
809 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 215 AM CDT WEDNESDAY
* AT 809 PM CDT...VERY HEAVY RAINFALL WAS INDICATED OVER THE WARNED
AREA AND RADAR ESTIMATES SHOW RAINFALL RATES OF 2 TO 3 INCHES PER
HOUR. THIS WILL LIKELY CAUSE FLASH FLOODING IN THE WARNED AREA.
* HEAVY RAIN WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
WILCOX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
NEVER TRY TO CROSS OR PLAY IN AN URBAN SPILLWAY OR FLOWING CREEK...
EVEN A SMALL ONE. URBAN FLASH FLOODING IS A MAJOR KILLER.
IF YOU ARE IN DANGER FROM THE FLOOD WATERS AND NEED RESCUE ASSISTANCE
CALL 911. TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE CALL
(800) 284-9059.
&&
LAT...LON 3206 8718 3205 8718 3205 8688 3204 8686
3202 8686 3196 8704 3201 8729 3208 8719
$$1 follow-up statement
354
WGUS74 KMOB 190335
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1035 PM CDT TUE AUG 18 2015
ALC131-190344-
/O.CAN.KMOB.FF.W.0016.000000T0000Z-150819T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILCOX AL-
1035 PM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL WILCOX COUNTY HAS BEEN
CANCELLED...
AT 1034 PM CDT...THE HEAVY RAINS THAT PROMPTED THE WARNING FOR EAST
CENTRAL WILCOX COUNTY THUS THE FLASH FLOOD WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN DANGER FROM THE FLOOD WATERS AND NEED RESCUE ASSISTANCE
CALL 911. TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE CALL
(800) 284-9059.
&&
LAT...LON 3206 8718 3205 8718 3205 8688 3204 8686
3202 8686 3196 8704 3201 8729 3208 8719
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:52 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Aug 18, 3:52 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 352 PM CDT TUE AUG 18 2015 .SHORT TERM [TONIGHT AND WEDNESDAY]...A SHORTWAVE MOVING THROUGH THE SOUTHWEST UPPER LEVEL FLOW WILL LEAD TO AN INCREASE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING. COVERAGE WILL DECREASE TONIGHT AS THE BOUNDARY LAYER COOLS. OTHERWISE...THE AREA WILL REMAIN BETWEEN A WEAK UPPER TROUGH OVER TEXAS AND WESTERN GULF AND A RIDGE TO OUR EAST. THIS WILL MAINTAIN A SOUTHWEST UPPER LEVEL FLOW PATTERN OVER THE AREA THROUGH WEDNESDAY...CONTINUING THE UNSETTLED WEATHER CONDITIONS WITH OCCASIONAL ROUNDS OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AS DISTURBANCES MOVE THROUGH THE FLOW. HIGHS WILL AGAIN BE TRICKY DUE TO WHEN AND HOW LONG IT RAINS ON WEDNESDAY AND A LARGE VARIATION CAN AGAIN BE EXPECTED. HOWEVER...MOST AREAS WILL CLIMB INTO THE MID AND UPPER 80S. THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. [THURSDAY AND FRIDAY]...THE PATTERN OF WET WEATHER WILL CONTINUE AS THE AREA REMAINS BETWEEN A WEAK UPPER LEVEL TROUGH EXTENDING ACROSS THE NORTHERN PLAINS DOWN THROUGH TEXAS AND RIDGING THAT CONTINUES TO BUILD IN FROM THE EAST ACROSS THE NORTHERN GULF. AMPLE MOISTURE WILL REMAIN ACROSS MUCH OF THE AREA ON THURSDAY WITH PRECIPITABLE WATER VALUES OF 2.0 TO 2.3 INCHES. EXPECTING COVERAGE OF STORMS TO BE HIGHEST ON THURSDAY...ESPECIALLY ACROSS THE WESTERN HALF OF THE AREA. DAYTIME HIGHS ON THURSDAY WILL STRUGGLE TO REACH INTO THE UPPER 80S ACROSS THE WESTERN HALF OF THE AREA WHERE POPS ARE 50 TO 60 PERCENT. AS MENTIONED EARLIER...DAYTIME TEMPERATURES ON THURSDAY WILL BE TRICKY AND HIGHLY DEPENDENT ON THE PLACEMENT AND DURATION OF STORMS IN THE AFTERNOON. BY FRIDAY...DAYTIME TEMPERATURES WILL REBOUND SLIGHTLY INTO THE LOW 90S AREA-WIDE. OVERNIGHT LOWS WILL REMAIN ON REPEAT THROUGH THE REMAINDER OF THE SHORT TERM WITH MID TO LOW 70S INLAND AND UPPER 70S ALONG THE COAST EACH NIGHT. 07/MB .LONG TERM [SATURDAY THROUGH MONDAY]...THE AREA CONTINUES TO TRANSITION OUT OF THE CURRENT SOGGY PATTERN AS MID AND UPPER LEVEL RIDGING CONTINUES TO MIGRATE WEST ACROSS THE NORTHERN GULF AND SOUTHEASTERN STATES THROUGH THE WEEKEND. BY EARLY NEXT WEEK...THE UPPER LEVEL RIDGE CONTINUES DRIFTING WEST AND BECOMES RE-ESTABLISHED ACROSS THE WESTERN HALF OF THE CONUS THROUGH AT LEAST MID WEEK. THIS PATTERN SHIFT WILL DECREASE COVERAGE OF STORMS AND ALLOW TEMPERATURES TO REBOUND BACK INTO THE MID 90S ACROSS THE AREA. HEAT INDICES WILL ALSO CONTINUE TO REBOUND OVER THE WEEKEND WITH VALUES RANGING FROM 103-107. 07/MB && .AVIATION... 18Z ISSUANCE...VFR CONDITIONS WILL CONTINUE BETWEEN ROUNDS OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE EVENING HOURS. RAIN COVERAGE WILL DECREASE OVERNIGHT WITH REDEVELOPMENT EXPECTED ON TUESDAY. MVFR TO IFR CONDITIONS ARE POSSIBLE IN AND AROUND SHOWERS AND ISOLATED THUNDERSTORMS. /13 && .MARINE...SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE WESTWARD ACROSS THE NORTH CENTRAL GULF THROUGH LATE IN THE WEEK. THIS PATTERN WILL RESULT IN A LIGHT TO MODERATE ONSHORE FLOW WHICH WILL PERSIST THROUGH THE END OF THE WEEK. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 77 90 76 89 75 / 30 60 40 60 20 PENSACOLA 78 89 77 89 77 / 30 60 30 50 20 DESTIN 79 88 79 87 79 / 30 60 20 40 20 EVERGREEN 74 91 74 90 74 / 30 60 40 60 30 WAYNESBORO 73 90 73 89 72 / 30 70 40 60 30 CAMDEN 74 91 74 89 74 / 30 60 40 60 30 CRESTVIEW 75 90 75 90 74 / 30 60 30 50 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 18, 6:21 AM CDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 621 AM CDT TUE AUG 18 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 621 AM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA WITH THE GREATEST COVERAGE OCCURRING IN THE AFTERNOON AND EARLY EVENING HOURS. SOME STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO MINOR FLOODING IN POOR DRAINAGE AREAS. THE THREAT OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND CAUSING LOCALIZED...MINOR FLOODING IN POOR DRAINAGE AREAS WILL CONTINUE THROUGH THURSDAY. COVERAGE IS EXPECTED TO DECREASE FROM FRIDAY THROUGH THE WEEKEND. THE THREAT OF SEVERE WEATHER IS EXPECTED TO REMAIN LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-191130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 621 AM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL COULD PRODUCE CLOUD TO WATER LIGHTNING STRIKES AND BRIEF...STRONG WIND GUSTS AS WELL AS LOCALLY HIGH WAVES THAT MAY BE HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HIGHER WINDS AND SEAS ARE EXPECTED THROUGH THURSDAY. COVERAGE IS EXPECTED TO DECREASE FROM FRIDAY THROUGH THE WEEKEND.
In the hours before
Special weather statement, Aug 18, 4:43 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT TUE AUG 18 2015
ALZ051-053-182245-
CLARKE AL-CHOCTAW AL-
443 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN CLARKE AND CHOCTAW IN SOUTHWEST ALABAMA UNTIL
545 PM CDT...
AT 443 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR ZERO TO 7 MILES SOUTH OF PUTNAM...AND MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE... BUTLER... LISMAN...
COFFEEVILLE... PENNINGTON... TOXEY...
NEEDHAM...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8800
3228 8802 3215 8802 3214 8804 3209 8804
3206 8807 3207 8810 3206 8812 3201 8811
3199 8807 3199 8770 3166 8794 3197 8846
3231 8842
TIME...MOT...LOC 2143Z 218DEG 26KT 3229 8869 3192 8805Special weather statement, Aug 18, 5:38 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
538 PM CDT TUE AUG 18 2015
ALZ054-182330-
WILCOX AL-
538 PM CDT TUE AUG 18 2015
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...WILCOX
IN SOUTHCENTRAL ALABAMA UNTIL 630 PM CDT...
AT 535 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED NEAR
SHAWNEE...OR NEAR THOMASVILLE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMDEN... PINE HILL... YELLOW BLUFF...
BOYKIN... CATHERINE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
SOME STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3224 8739 3220 8736 3220 8733 3214 8728
3214 8725 3212 8726 3208 8719 3205 8718
3205 8688 3204 8686 3201 8686 3183 8745
3183 8753 3193 8767 3200 8767 3201 8762
3213 8762 3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 2235Z 212DEG 21KT 3195 8767Special weather statement, Aug 18, 6:45 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT TUE AUG 18 2015
ALZ053>057-190045-
BUTLER AL-MONROE AL-CLARKE AL-CONECUH AL-WILCOX AL-
645 PM CDT TUE AUG 18 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN BUTLER...MONROE...CENTRAL CONECUH AND WILCOX
IN SOUTHCENTRAL ALABAMA...AND EAST CENTRAL CLARKE IN SOUTHWEST
ALABAMA UNTIL 745 PM CDT...
AT 640 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR BOYKIN
TO 9 MILES EAST OF PINE APPLE...MOVING NORTHEAST AT 20 MPH.
OTHER STRONG THUNDERSTORMS WERE LOCATED OVER MONROE AND CONNECUH
MOVING NORTHEAST AT 20 MPH.
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
SOME OF THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY
SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR
FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3214 8725 3212 8726 3208 8719 3205 8718
3205 8686 3196 8686 3196 8665 3191 8655
3130 8715 3154 8775 3220 8736
TIME...MOT...LOC 2340Z 205DEG 35KT 3208 8732 3188 8683Special weather statement, Aug 18, 7:51 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
751 PM CDT TUE AUG 18 2015
ALZ054>057-190145-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
751 PM CDT TUE AUG 18 2015
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT THE FOLLOWING
COUNTIES...NORTHERN BUTLER...NORTHEASTERN MONROE...NORTH CENTRAL
CONECUH AND SOUTHEASTERN WILCOX IN SOUTHCENTRAL ALABAMA UNTIL 845 PM
CDT...
AT 748 PM CDT...STRONG THUNDERSTORMS GENERALLY LOCATED NEAR OAK
HILL...OR 16 MILES EAST OF CAMDEN...WERE MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... PINE APPLE... OAK HILL...
I65 AND AL 185... I65 AND AL 10...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
SOME STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY BE NEEDED.
PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL
WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3205 8718 3205 8686 3196 8686 3196 8645
3193 8646 3161 8696 3191 8731 3209 8721
TIME...MOT...LOC 0048Z 243DEG 15KT 3194 8701The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:51 PM CDT | Special Weather Statement | MOB | Butler | 54 min |
| Aug 18, 7:58 PM CDT | Areal Flood Advisory | MOB | Wilcox | 2 hr |
| Aug 19, 3:51 PM CDT | Special Weather Statement | MOB | Mobile | 54 min |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.